# SDR ASAA2023040442695

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 4,165 hours, 1,186 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Module
- Part number: 632920704
- Part serial: 2083
- Condition: Out Of Range
- Location: #1 Engine
- Part time: 5,052 hours, 1,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOR FOLLOW-UP TO SMT FAULT (LEFT FAMV FAULT 36-12030). GROUNDED - YES. REMOVED AND REPLACED #1 LH FAMV REFER TO B737-9 AMM 36-12-03/401.
